# SDR CA080702012

- Difficulty date: July 2, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 6,806 hours
- Engine: Allsn 250C20B
- System (JASC): 6720 · Tail Rotor Control System
- Part: Tube
- Part number: ASSB3510127
- Condition: Chafed
- Location: Tail Rotor
- Component: Tail Rotor, 10543079
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSP OF THE TAIL ROTOR CONTROL TUBE IAW CAMPAIGN NOTICE 351-67-10-017, A 7X7MM AREA WAS FOUND TO HAVE BEEN CHAFED TO A DEPTH OF .003 INCHES 15MM FWD OF THE PROTECTIVE SLEEVE INSTALLED ON THE CONTROL ROD IN THE 10 O`CLOCK POSITION LOOKING FWD FROM THE AFT OF THE ACFT. CHAFED AREA TO BE CLEANED UP AND ALODINE APPLIED, AND ON REINSTALLATION OF THE PROTECTIVE BOOT ENSURE NO CONTACT WITH THE CONTROL ROD IS PRESENT.
